MathSciNet Relay Station
MathSciNet bibliographic data
MR518111 10D40 (22E55)
Arthur, James G. A trace formula for reductive groups. I. Terms associated to classes in $G({\bf Q})$. Duke Math. J. 45 (1978), no. 4, 911–952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement